MathSciNet Relay Station
MathSciNet bibliographic data
MR1654857 82B43 (60K35)
Chayes, L.; McKellar, D.; Winn, B. Percolation and Gibbs states multiplicity for ferromagnetic Ashkin-Teller models on $\bold Z\sp 2$. J. Phys. A 31 (1998), no. 45, 9055–9063.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement